side effects of epzicom
Jun 8, 2013
can epzicom cause nose bleeds? I have been experiencing nose bleeds for several years and we thought it was dryness ,but that has been ruled out.If this is a side effect of epzicom,what would you recommend? Is there a blood test to determine for sure?
Response from Dr. Young
Hello and thanks for posting.
To my best knowledge, nose bleeds are not associated with the medications in Epzicom.
There is a wide range of possible causes of nose bleeds; the most common is dry nasal mucosa or dehydration. From a medical perspective, this could be associated with problems with blood clotting, either from having very low platelet counts or from blood thinners.
It would be good to continue to ask your care provider about these (and other) possibilities, if the symptom should persist.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Scared To Get Tested
- Groin Pain After Insertive Anal Sex Worried I Have HIV
- Hairy Tongue After Sharing Sex Toys Worried I Have HIV
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
- Pain In Balls After Touching Precum Sign Of HIV AIDS
- Rash After Sex With Sex Worker Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.